A 31 year-old inhabitant of French Guiana was prescribed mercuric iodide per os for two and a half months. Shortly before the end of the treatment he developed fasciculations in the trunk and particularly the lower limb muscles, distal painful paresthesias with vasomotor disorders, episodes of excessive perspiration and palmoplantar erythema, moderate fluctuating hypertension, progressive loss of weight and irritability with insomnia. Clinical and electrical signs of neuropathy were lacking. The clinical picture was that of Morvan's fibrillary chorea with acrodynia, the conditions of onset strongly suggesting a mercurial intoxication. Blood and particularly urine mercury levels were elevated. Administration of dimercaprol (BAL) considerably increased urinary excretion of mercury and there was progressive improvement and finally recovery after two months of BAL treatment. This case exemplifies the possible co-existence of fibrillary chorea and acrodynia. Whereas in many cases of fibrillary chorea a precise etiology cannot be determined, the affection can be induced by mercury as by gold administration. The fact that cases of fibrillary chorea due to mercury poisoning are rarely reported may be the result of individual patient hypersensitivity or particular metabolic absorption and excretion features of mercury. This case cannot be included within the continuous activity syndrome of muscle fibers described by Isaacs, since muscle contractures were absent and there was associated acrodynia. Moreover, there was no latent polyneuropathy, in spite of the intense fasciculations. It must be concluded, therefore, that in spite of its rarity fibrillary chorea should keep its semiologic autonomy.